# SDR AALA202110195024

- Difficulty date: October 16, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 38,616 hours, 15,023 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR IS BLOCKED AND WILL NOT OPEN. RESET DOOR TRACK FOR MID LAVATORY DOOR OPERATIONS CHECK GOOD.
